# SDR SWAA2025110531910

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,375 hours, 40,066 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, STARTED APU, TURNED ON APU AIR. SMELLED SMOKE, TURNED OFF APU AIR AND APU.  TURNED OFF RECIRCULATION FAN ODOR  CLEARED.  SMOKE ODOR IN ENTIRE CABIN, FWD AND AFT. C/W INSPECTION 05-51-56-0200-801 COULD NOT DUPLICATE.  REPLACED COALESCER BAGS NR 1 & 2,  PACKS IAW AMM 21-51-05.  OPS CHECK GOOD.
